# SDR CALA2013111893003

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 38,070 hours, 16,646 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH DIAMETER DELAMINATION BUBBLE CAPTAIN'S SLIDING WINDOW BETWEEN PANES.  DELAMINATION LOCATED FWD EDGE OF WINDOW, HALF WAY FROM THE TOP, 2" INCH DIAMETER STARTING FROM THE EDGE.  CARRIED FWD IAW AMM 56-12-11, WITHIN LIMITS IAW AMM.
